×

Van der Pol perturbation of the equation for a vibrating string. (English) Zbl 0164.41003


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. Kurzweil: Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter. Czechoslovak Math. J., 16 (91) (1966), 380 - 423, 463-491. · Zbl 0186.47701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.